Published articles

Published articles 1 records found  Search took 0.01 seconds. 
8 p, 712.0 KB Periodic orbits of a non-autonomous quadratic differential system obtained from third-order differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics)
2012 - 10.1080/14689367.2011.638274
Dynamical Systems. An International Journal, Vol. 27 Núm. 2 (2012) , p. 161-168  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.